Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2006
    Volume: 179
    Number: 1
    DBLP: db/journals/amc/amc179.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 76  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Zong-Yi Lee.
    Method of bilaterally bounded to solution blasius equation using particle swarm optimization.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    Zai-En Hou, Kecun Zhang, Yan-Jun Wang.
    The model and algorithm for the optimization of the granularity distribution.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    Hongyong Zhao, Lei Wang.
    Stability and bifurcation for discrete-time Cohen-Grossberg neural network.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    Huan Sun, Yimin Wei.
    A note on the PageRank algorithm.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    Yong Duan.
    Meshless Galerkin method using radial basis functions based on domain decomposition.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    X.-M. Liu.
    Hybrid numerical methods for exponential models of growth.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    Lakhdar Chiter.
    DIRECT algorithm: A new definition of potentially optimal hyperrectangles.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    Ram Naresh, Shyam Sundar, J. B. Shukla.
    Modeling the removal of primary and secondary pollutants from the atmosphere of a city by rain.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    Manuel de la Sen.
    Parameter dependent Lyapunov functions for robust stability of time-varying linear systems under point delays.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Conference paper
    Xinyuan Wu.
    The recursions of order conditions for some Runge-Kutta-like methods.
    Applied Mathematics and Computation 2006, Volume 179 (0) 2006
    Show item 1 to 10 of 76  

    Your query returned 76 matches in the database.